# SDR 9JLA2023012039200

- Difficulty date: January 7, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N346HG
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 11,067 hours, 9,100 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221019313
- Part serial: 4AHY
- Condition: Defective
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AUTO-PILOT PITCH TRIM FAILED DURING FLIGHT. THE SYSTEM WAS DEACTIVATED AND PLACED ON MEL 22-10-01-05 FOR CONTINUED OPERATIONS. THE MAINTENANCE TEAM DETERMINED THE NO2 FLIGHT COMPUTER WAS DEFECTIVE AND WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
